Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Mixing sequences in Hilbert spaces

Authors: Daniel Berend and Vitaly Bergelson
Journal: Proc. Amer. Math. Soc. 98 (1986), 239-246
MSC: Primary 47A35; Secondary 28D05
MathSciNet review: 854026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general setup is provided for theorems of the Blum-Hanson type. Notions of strongly and weakly mixing sequences of elements in a Hilbert space are defined, and equivalent characterizations are derived. It turns out that many known generalizations of the Blum-Hanson theorem are special cases of an abstract version which is also suitable for the nonlinear situation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 28D05

Retrieve articles in all journals with MSC: 47A35, 28D05

Additional Information

PII: S 0002-9939(1986)0854026-7
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia